Today is my 2nd day on bupropion 150 sr for major depression. I've been depressed for 2 yrs after my dad's horrible death.The doc said that in a couple of days I could take a 2nd 150sr pill. I was tired before trying this AD, but now it's worse. I still take Klonopin 1 mg at nite to actually fall asleep. The SSRIs have stopped working for me. I really do feel hopeless. I don't understand why I'm taking something that is supposed to be energizing & I'm more tired. I don't know if the bupropion 150 xl would of been better. I cannot find a good psych on my insurance so I go to a GP.
wannabbetter; YOU WELL GET BETTER MY FRIEND this is all normal. When you first start this medication for the first week or two you feel the side effects and sometimes it even increases our symptoms.But don't worry they go away and at some point during this period you well start to feel somewhat better. But to reach the full benefit of this medication it takes the normal 6 to 8 weeks to reach the blood level needed. I know its hard but that is the way most of these medications work this is why we sometimes have to take a medication for this long and then have to have it changed. Did you just stop your other medication you were on because sometimes part of this can be withdrawals from the old one. Please try and be patient these take a while to kick in but many times we can start to feel better sooner. and the sr is easier on you than the xl to start so that is why the doctor picked this one I am guessing.
For what it is worth there are a lot of fantastic people here to help you get through this we are not doctors we are people just like you that have had problems or sucess with these medications.And problems we are always here for you for any questions please feel free to post again life can be good.hang in there and try to bear with the side effects.
Sorry just wanted to add try and take this just as the doctor said, but if you still feel to tired try and wait a few days more before adding the other tablet. you are far from Hopeless and it is not uncommon to have some medications stop working on us.and once your on this regular at twice daily try not to miss any and take them about the same time 8 to 12 hours apart.
So I'm feeling much of the same things you experienced on your first week of wellbutrin. They increased my second week to 150mg xl twice daily. The fatigue and anxiety are worse. Question did you stay on wellbutrin? Did it get better?
Hello to all the beautiful people on this forum!
During my 35 years of being intermitent with Wellbutrin XL I never had good results, it gave me psychotic episodes every time and made me very nervous and paranoid.
I have been under the care of at least 9 Pdocs. and multiple hospitalizations and could never tolerate the Wellbutrin XL in doses from 150mg, 300mg and 450mg.
Around 2 months ago I was put on Wellbutrin XL again starting with 150mg-450mg.
First it made me feel very hyper and since almost a month ago it has been the opposite.
I now take 450mg in the morning and 30 minutes after taking it, I have to go back to bed and have to sleep all day until evening and wake up very tired and irritable besides that I don't feel like eating at all.
I will see my Pdoc. within two days to look for other alternatives.
Please, don't get desperate, there's always a solution.
I bet there is a lot of people besides myself you can count on.
Yes, I do. I take it two times a day and it does make me tired. When I was on 200 mgs a day, twice a day it made me too hyper and ancious. Sorry about the spelling. How do you feel about that? Are you pleased with your results?
I know this is an old thread but wanted to mention that, from my own experience and from reading other threads, fatigue on Wellbrutin seems to have something to do with taking SSRIs as well. Has anyone seen improvement after cutting out other medication entirely?
Let go of the klonopin, take the Wellbutrin earlier and lower the dose to 150, then give it time.
I took Wellbutrin last summer for 6 weeks. I felt so badly I had to stop, I wanted to stop after the first month. I knew sometimes side effects get better if you give it time. Instead, it got much worse. I was sweaty, felt almost like a flu that wouldn't go away. I am over 50, female take Levothyroxine and have ADD. I looked it up and found out that people in this category should not take Wellbutrin.
I switched and started taking it at night. I sleep like a baby! Go figure. It was making me too tired during the day.
"Very common (10% or more of users): Sedation (up to 19.8%)"
Get evaluated for ADHD or your dose is to high.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.